Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 38, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 12, 2010, 2:26 PM CDT for 9 counties in Iowa. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2010, 2:26 PM CDT (19:26 UTC)
- Expired
- Jul 12, 2010, 8:55 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, IA, Cedar County, IA, Clinton County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 2:30 PM CDT | HEAVY RAIN 4 | Ssw Springville, IA | SINCE 120 PM. STILL RAINING. |
| Jul 12, 2:49 PM CDT | HEAVY RAIN 1 | 3 Nnw Cedar Rapids, IA | SPOTTER REPORTS RAIN FALL IN PAST 25 MINUTES. STILL MODERATE RAIN FALLING. |
| Jul 12, 2:58 PM CDT | HEAVY RAIN 0.8 | 1 Sse Cedar Rapids, IA | RAINFALL IN PAST 15 MINUTES. |
| Jul 12, 3:18 PM CDT | FLASH FLOOD | Marion, IA | REPORTS FROM KGAN TV OF WATER WAIST DEEP IN PARTS OF MARION. |
| Jul 12, 3:31 PM CDT | FLASH FLOOD | Martelle, IA | EMERGENCY MANAGER REPORTS WATER TO 2 FOOT DEEP OVER LINN-GROVE ROAD NEAR MARTELLE. ALSO REPORTED OTHER ROADS IN THE AREA WITH WATER OVER ROAD BED. ALSO RELAYED A REPORT OF 2.50 INCHES OF PRECIPITAIN SO FAR FROM PUBLIC WITH MODERATE RAIN STILL FALLING. |
| Jul 12, 4:00 PM CDT | HEAVY RAIN 1 | E Solon, IA | RAINFALL OVER THE PAST 45 MINUTES. HEAVY RAIN STILL FALLING. ALSO REPORTED SOME MINOR STREET FLOODING. |
| Jul 12, 4:00 PM CDT | HEAVY RAIN 1.08 | 4 S Dewitt, IA | SO FAR TODAY. STILL RAINING. |
| Jul 12, 4:15 PM CDT | HEAVY RAIN 3.05 | 3 Ne Marion, IA | STILL RAINING. |
| Jul 12, 5:11 PM CDT | HEAVY RAIN 1.75 | 3 Nnw Cedar Rapids, IA | TOTAL SO FAR TODAY. RAIN IS LETTING UP AT THIS TIME. |
| Jul 12, 9:04 PM CDT | HEAVY RAIN 1.66 | Anamosa, IA | TOTAL BETWEEN 1 PM AND 6 PM. COCORAHS OBSERVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 755 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516
WGUS53 KDVN 121926
FFWDVN
IAC011-031-045-095-097-103-105-113-163-130315-
/O.NEW.KDVN.FF.W.0038.100712T1926Z-100713T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
226 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BENTON COUNTY IN EAST CENTRAL IOWA...
NORTHERN CEDAR COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF TIPTON...
WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
NORTHERN IOWA COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF MARENGO...
SOUTHWESTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF MAQUOKETA...
NORTHERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
SOUTHERN JONES COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF ANAMOSA...
SOUTHERN LINN COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF CEDAR RAPIDS...
NORTHWESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1015 PM CDT
* AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING WAS DEVELOPING FROM A NEARLY STATIONARY LINE OF
THUNDERSTORMS OVER THE WARNED AREA. MANY LOCATIONS HAVE RECEIVED
1 TO OVER 2 INCHES OF RAIN OVER THE PAST 2 HOURS.
* ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED OVER THE NEXT
SEVERAL HOURS. ISOLATED TOTAL RAINFALL AMOUNTS OF OVER 4 INCHES
ARE POSSIBLE BY EARLY TO MID EVENING. THESE AMOUNTS WILL RESULT IN
FLASH FLOODING IN LOW LYING AND FLOOD PRONE LOCATIONS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SWISHER...
SOLON...SHUEYVILLE...AMANA...STANWOOD...MECHANICSVILLE...LOWDEN...
CLARENCE...WHEATLAND...WELTON...TORONTO...GRAND MOUND...DEWITT...
CALAMUS...MOUNT VERNON...LISBON...FAIRFAX...ELY...CEDAR RAPIDS
MUNICIPAL AIRPORT...WALFORD...NORWAY...LUZERNE...BLAIRSTOWN AND
BELLE PLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.
&&
LAT...LON 4214 9229 4212 9054 4175 9055 4177 9229
4195 9231
$$2 follow-up statements
006
WGUS73 KDVN 122326
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT MON JUL 12 2010
IAC097-122335-
/O.CAN.KDVN.FF.W.0038.000000T0000Z-100713T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-
626 PM CDT MON JUL 12 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
JACKSON COUNTY...
LAT...LON 4214 9229 4213 9111 4188 9055 4175 9055
4177 9229 4195 9231
$$
IAC011-031-045-095-103-105-113-163-130315-
/O.CON.KDVN.FF.W.0038.000000T0000Z-100713T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES IA-BENTON IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-
SCOTT IA-
626 PM CDT MON JUL 12 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN SCOTT...NORTHERN JOHNSON...NORTHERN IOWA...NORTHERN
CEDAR...WESTERN CLINTON...SOUTHERN LINN...SOUTHERN BENTON AND
SOUTHERN JONES COUNTIES...
AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A RAIN OVER PORTIONS OF THE WARNING AREA. FLASH FLOODING
HAS BEEN REPORTED...AND IS LIKELY CONTINUING IN SOME LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4214 9229 4213 9111 4188 9055 4175 9055
4177 9229 4195 9231
$$
ERVIN879
WGUS73 KDVN 130155
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
855 PM CDT MON JUL 12 2010
IAC011-031-045-095-103-105-113-163-130203-
/O.CAN.KDVN.FF.W.0038.000000T0000Z-100713T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES IA-BENTON IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-
SCOTT IA-
855 PM CDT MON JUL 12 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
SCOTT...NORTHERN JOHNSON...NORTHERN IOWA...NORTHERN CEDAR...WESTERN
CLINTON...SOUTHERN LINN...SOUTHERN BENTON AND SOUTHERN JONES
COUNTIES...
AT 630 PM...NO NEW REPORTS OF FLASH FLOODING HAD BEEN RECIEVED...AND
WATERS WERE RECEEDING IN THE MOST SIGNIFICANT AREAS OF FLASH
FLOODING...INCLUDING NEAR MARION. WITH A FEW HOURS PAST SINCE
THEN...AND NO NEW REPORTS OF PROBLEMS...THE FLASH FLOOD WARNING HAS
BEEN CANCELLED.
LAT...LON 4214 9229 4213 9111 4188 9055 4175 9055
4177 9229 4195 9231
$$
ERVINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 1:17 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 12, 1:17 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 117 PM CDT MON JUL 12 2010 .UPDATE... WILL BE UPPING POPS AND ADD HEAVY RAINFALL WORDING FOR THIS AFTERNOON AND TONIGHT FOR LOCATIONS ROUGHLY 50 MILES EITHER SIDE OF HIGHWAY 30 CORRIDOR. UPPER LEVEL DISTURBANCE IN CENTRAL IOWA TO EVOLVE INTO BROAD MCS NEXT 3-6 HOURS. LOCALLY HEAVY RAINS OF 1 TO 2 INCHES POSSIBLE WITH GUSTY WINDS TO 40 PLUS MPH IN STRONGEST STORMS INTO MID TO LATE EVENING HOURS BEFORE MOVING EAST. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS
Hazardous weather outlook, Jul 12, 4:50 AM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 450 AM CDT MON JUL 12 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 450 AM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT DENSE FOG REDUCING VISIBILITIES DOWN TO A QUARTER MILE OR LESS WILL AFFECT MANY AREAS ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO PRINCETON ILLINOIS THROUGH 9 AM CDT. AN UPPER LEVEL DISTURBANCE AND A WEAK FRONTAL BOUNDARY PUSHING THROUGH THE AREA WILL COMBINE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND INTO THE EVENING. WHILE NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE STRONGER STORMS MAY BE ABLE TO PRODUCE WIND GUSTS UP TO 50 MPH AND PENNY SIZE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR UNDER THE STRONGER STORMS WHICH MAY PRODUCE PONDING OF WATER ON ROADS...OR EVEN SOME LOCALIZED FLOODING OF LOW LYING OR POORLY DRAINED AREAS. SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS WEDNESDAY NIGHT NORTHWEST OF A LINE THROUGH DUBUQUE AND CEDAR RAPIDS. AT THIS TIME IS APPEARS THE GREATEST SEVERE WEATHER RISKS WILL BE DAMAGING WIND AND HAIL. THUNDERSTORMS WILL ALSO BE POSSIBLE OVER THE AREA SATURDAY AND SUNDAY. IT IS TO EARLY TO DETERMINE THE THREAT OF THE SEVERE WEATHER ASSOCIATED WITH THESE THUNDERSTORMS. HOT AND HUMID CONDITIONS ARE EXPECTED OVER THE MUCH OF THE AREA WEDNESDAY. THE HEAT INDEX WILL APPROACH 100 WEDNESDAY AFTERNOON ALONG AND SOUTH OF INTERSTATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. 12/DLF
In the hours before
Special weather statement, Jul 12, 12:39 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1239 PM CDT MON JUL 12 2010
IAZ040>042-051>054-063>066-068-076-077-ILZ001-009-015-016-122000-
DUBUQUE IA-DELAWARE IA-BUCHANAN IA-JACKSON IA-JONES IA-BENTON
IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-SCOTT
IA-WASHINGTON IA-KEOKUK IA-JO DAVIESS IL-WHITESIDE IL-ROCK ISLAND
IL-HENRY IL-1232 PM CDT MON JUL 12 2010
...SHOWERS AND THUNDERSTORMS TO DEVELOP THROUGH 3 PM ...
WEATHER TYPE...MAGNITUDE AND DURATION...SHOWERS AND THUNDERSTORMS
WILL DEVELOP AND INCREASE IN COVERAGE THROUGH 3 PM. RAINFALL
AMOUNTS WILL BE SPOTTY WITH WITH A 30 TO 50 PERCENT COVERAGE.
RAINFALL AMOUNTS OVER 1 INCH ARE POSSIBLE IN STORMS. THE STRONGEST
STORMS MAY PRODUCE RAINFALL RATES OVER 1 INCH AN HOUR AND GUSTY
WINDS TO 40 MPH.
LOCATIONS AFFECTED...AREAS WITHIN 30 MILES EITHER SIDE OF HIGHWAY 30
WILL BE MOST SUSCEPTIBLE FOR HEAVIER RAINFALL AND THUNDERSTORMS.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.
&&
LAT...LON 4265 9072 4254 9063 4248 9065 4238 9047
4225 9042 4195 9018 4158 9014 4153 9025
4152 9036 4147 9041 4148 9078 4159 9078
4160 9137 4149 9138 4151 9231 4229 9231
4230 9207 4264 9208 4265 9091 4268 9087
NICHOLSSpecial weather statement, Jul 12, 12:47 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TYPO
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1247 PM CDT MON JUL 12 2010
IAZ040>042-051>054-063>066-068-076-077-ILZ001-009-015-016-122000-
DUBUQUE IA-DELAWARE IA-BUCHANAN IA-JACKSON IA-JONES IA-BENTON
IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-SCOTT
IA-WASHINGTON IA-KEOKUK IA-JO DAVIESS IL-WHITESIDE IL-ROCK ISLAND
IL-HENRY IL-1232 PM CDT MON JUL 12 2010
...SHOWERS AND THUNDERSTORMS TO DEVELOP THROUGH 3 PM ...
WEATHER TYPE...MAGNITUDE AND DURATION...SHOWERS AND THUNDERSTORMS
WILL DEVELOP AND INCREASE IN COVERAGE THROUGH 3 PM. RAINFALL
AMOUNTS WILL BE SPOTTY WITH A 30 TO 50 PERCENT COVERAGE. RAINFALL
AMOUNTS OVER 1 INCH ARE POSSIBLE IN STORMS. THE STRONGEST STORMS
MAY PRODUCE RAINFALL RATES OVER 1 INCH AN HOUR AND GUSTY WINDS TO 40
MPH.
LOCATIONS AFFECTED...AREAS WITHIN 30 MILES EITHER SIDE OF HIGHWAY 30
WILL BE MOST SUSCEPTIBLE FOR HEAVIER RAINFALL AND THUNDERSTORMS.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.
&&
LAT...LON 4265 9072 4254 9063 4248 9065 4238 9047
4225 9042 4195 9018 4158 9014 4153 9025
4152 9036 4147 9041 4148 9078 4159 9078
4160 9137 4149 9138 4151 9231 4229 9231
4230 9207 4264 9208 4265 9091 4268 9087
NICHOLSSpecial weather statement, Jul 12, 1:42 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
142 PM CDT MON JUL 12 2010
IAZ051>053-122030-
JONES IA-BENTON IA-LINN IA-
142 PM CDT MON JUL 12 2010
...HEAVY RAINS POSSIBLE THROUGH 330 PM ...
WEATHER TYPE...MAGNITUDE AND DURATION...A LINE OF SLOW MOVING
THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH 3 PM.
SIGNIFICANT RAINFALL AMOUNTS WILL BE LIKELY WITH A 50 TO 80 PERCENT
COVERAGE. RAINFALL AMOUNTS OF 1 TO OVER 2 INCHES ARE POSSIBLE. THE
STRONGEST STORMS MAY PRODUCE RAINFALL RATES OVER 1 INCH AN HOUR AND
GUSTY WINDS TO 40 MPH. PONDING OF WATER IS LIKELY IN LOCATIONS THAT
RECEIVE OVER AN INCH OF RAINFALL ON ROADS AND IN LOW-LYING
AREAS...AND RISES IN AREA STREAMS AND CREEKS.
LOCATIONS AFFECTED...AREAS WITHIN 25 MILES EITHER SIDE OF HIGHWAY 30
ARE MOST SUSCEPTIBLE FOR HEAVY RAINFALL AND PONDING OF WATER.
&&
LAT...LON 4229 9228 4228 9090 4195 9090 4194 9137
4186 9138 4186 9229
NICHOLSLocal storm report, Jul 12, 2:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
220 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 3 SE KEYSTONE 41.97N 92.15W
07/12/2010 M0.50 INCH BENTON IA TRAINED SPOTTER
SINCE 2 PM. HEAVY RAIN STILL ONGOING.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:28 AM CDT | Dense Fog Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more | 7 hr |
| Jul 12, 12:39 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 6 more | 2 hr |
| Jul 12, 12:47 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 6 more | 2 hr |
| Jul 12, 1:42 PM CDT | Special Weather Statement | DVN | Benton, Jones, Linn | 108 min |
| Jul 12, 3:08 PM CDT | Special Weather Statement | DVN | Cedar, Clinton, Iowa, Johnson, Keokuk, Muscatine and 2 more | 112 min |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.